MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE
Catalog Number 7012-1212KT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.Non-union was discovered 9 months post-op.Site was revised (b)(6) 2018 with competitor product.All crossroads product was removed at that time.Hardware was used for an mcp joint in the hand.Original surgery date was (b)(6) 2017.The patient is an uncontrolled diabetic along with a 3 pack a day smoker.The hardware was well seated and fully intact when removed.Revision case was (b)(6) 2018 and the site was revised with a competitor product.No defects were identified for the implants.Non-union potentially related to patient factors (smoker; poor bone quality; uncontrolled diabetes).Additional hardware used with the component previously listed: dynaforce motoclip max kit 9x9x9mm part number 7009-0909kt lot number 500005.
 
Event or Problem Description
At 9 months post-op, a non-union was identified.A revision surgery was performed to replace the hardware.Original hardware was not broken.

Brand Name
MOTOCLIP
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9410220
Report Number3011421599-2019-00019
Device Sequence Number16876318
Product Code JDR
UDI-Device Identifier00815432023301
UDI-Public00815432023301
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number7012-1212KT
Device Lot Number500006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR